# SDR EVCA2023010300002

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N435AE
- Make and model: Bell 206L-4
- Aircraft serial: 52446
- Aircraft time: 3,577 hours, 7,839 cycles
- Engine: Allsn 250C30P
- Engine time: 6,965 hours, 13,753 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Out Of Position
- Location: Engine
- Part time: 6,965 hours, 13,753 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL/EXHAUST SMELL DURING FLIGHT.  UPON FURTHER INVESTIGATION, IT WAS REPORTED THEY HAD A STRONG TAIL WIND AND THE SMELL THEY REPORTED WAS EXHAUST FUMES COMING FROM THE EXHAUST.  WHEN THEY CHANGE DIRECTION, THE EXHAUST SMELL WENT AWAY.
